# SDR WX0A2021042673688

- Difficulty date: April 22, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N260NV
- Make and model: Airbus A320-214
- Aircraft serial: 4104
- Aircraft time: 27,862 hours, 19,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Not Reported
- Location: Frms 37-38 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATED DOOR SILL FR 67-68 STRG 23LH, REPAIR IS REQUIRED IAW A320 SRM 53-41-14-300-001 FIG 001 PRINCIPLE 7. // REPAIRED DOOR SILL IAW SRM 53-41-14-300-001."
